Show ratings & reviews for
- Yeast Infection of Vagina and Vulva (51 reviews)
- Other (1 reviews)
3.0 Overall Rating
Share Your Experience
Show ratings & reviews for
20 People found this comment helpful
I have developed a yeast infection during my pregnancy and was prescribed terconazaole to treat it. I've only been using it for 3 nights now and I am very satisfied with it. Yes it is messy, and YES it drips all day and night and Yes sex is out of the question for 7 nights but so far all the ichtiness, and irritation has completely stopped. I only wish i was precribed this medication sooner.
5 People found this comment helpful
I believe they need to improve with their tube that comes with it. its very difficult to use it plus you are trying to apply and cream gets all over the place.
Within 2 hours of using it I have the worst headache my vagina is burning and I have chills
The application is awful. Itâ??s messy and because of my yeast infection Iâ??m a bit swollen and the applicator was extremely painful for me to even put in the top kept scraping my vaginal walls. I have had increased itching and no relief. I also started to feel sick and weak. Iâ??m 26 weeks pregnant and my baby became less active while on this medicine. I stopped after first use
I am supposed to use this for 7 days. After applying the fourth night's treatment, the itching and burning got worse!!! Worse than before treatment. I couldn't sleep because it was so bad. I called my gyn and she prescribed the pill and said to continue with the cream as well. So I'm going to continue to see if it does eventually help but so far I'm really disappointed and hope it doesn't get worse than this. Oh and I should add that this is only my 2nd yeast infection in my life (first happened 16 years ago) so it's not like my body is used to this type of treatment. So please be careful before starting this cream over something else, as it may make your symptoms worse!!Read More Read Less
Honestly, I have no idea if it's helping with my yeast infection. I mean I don't have itching or anything but I'm not sure what it's doing on the inside. So maybe it's working. It's a little messy. The only thing I do know is I've been in the worst pain of my life since taking this medicine. I've have severe menstrual cramps and pain for the past 3 days. I feel sick to my stomach. The worst side effects. Increased heart rate. I'm thinking I should stop taking this medicine and seek an alternate cause difucan didn't work. Honestly, the pain is unbearable. I feel like I'm on my period. And not even taking a pain reliever helps. Let me know if this even worked for anyone and if I should ride the pain out please. Read More Read Less
Do not recommend. I had a yeast infection for over a week. Took diflucin 2 doses didnâ??t work.so was prescribed this medication. Used it one night woke up with itching swelling and worse then what I was before I started the medication. There has to be something better than this for females with infections.
Used for seven days and still feel as if I have the infection
I went to the OBGYN for a checkup and found out I had a yeast infection despite no noticeable symptoms. It most likely arose from the antibiotics I took for BV a month prior. I was first prescribed Diflucan (no reaction to this drug) and was then prescribed a 3 day suppository of 80mg Terconazole two weeks later with no checkup for a yeast infection in between the two treatments. My body HATED the Terconazole. On the 1st day, I woke up with a throbbing headache and horrible body aches. By evening those aches were accompanied by chills. I was basically bedridden the whole day. My symptoms subsided by midnight so I took the 2nd dose. Within a few hours, my entire body spasmed uncontrollably with chills. My heart raced, and all my muscles ached from the shivering. I couldnâ??t control it. This lasted about 3 hours. Scariest thing ever. I debated on going to the ER, but decided to wait it out instead, mainly because I couldnâ??t move from the uncontrollable shivering. I had night sweats after that and then a minor headache and body ache the rest of the day. Reluctantly, I took the 3rd dose (my doctorâ??s office was closed on the weekend so I couldnâ??t get a hold of them to get their opinion) and â??luckilyâ? I only had a horrid headache for this last day. Never again would I take this drug.Read More Read Less
When I got prescribed terconazole, I immediately Googled it to see what the reviews were. I saw nothing but negative reviews, 1-3 stars out of 5. So I was a little nervous. Let me just say, I know everyone's body is different and have different reactions. But this was product was great for me(I have only been using this for 3 days). My doctor is having me take this for 7 days, and after 3 I feel SO much better! I am so glad I trusted my doctor, rather than some unhappy people online! (: Good luck!Read More Read Less
Within 12 hours of my first dose I began to experience a raging fever, uncontrollable chills, dizziness and muscle aches. Thinking I had the flu I immediately went to the Urgent Care Center but tested negative for flu. Fever peaked at 102* and remained constant with uncontrollable chills and shakes. Even with Ibuprofen, fever remained above 100*. Took second dose (of 3) and continued with all flu symptoms. After 48 hours made the connection between my symptoms and the medication. Read label and saw that "adverse" effects were exactly what I was experiencing. Fortunately for me, I know myself well enough to know I don't typically run fevers higher than 99* even when I am very ill, so all these symptoms were very uncharacteristic for me with illness. I immediately stopped the medication and within 12 hours all "flu" symptoms including dizziness, chills, fever and body aches, stopped. Except for a headache that lasted about 24 hours. I reported my reaction to my doctor and will be filing a report with the FDA. This is a dangerous drug and I would proceed with caution when taking.Read More Read Less
I have had a yeast infection for several months. I have used diflucan twice and then prescribed terconazole treatment for 3 days. I should have looked up reviews before. By second day I woke up with fever and severe body aches. Went to doctor and said either side effect of medicine or viral infection. Stopped medication. Was fine the next morning.
This medication caused me to spend a day in the ER. I ended up with flu like symptoms from the waist down and with a high fever. The next day there was muscle pain all over my body. Be very careful if you are sensitive to any similar meds.
Severe bloating,fullness, and cramps! not to mention 5the headaches! This better work I'm on day six!
I love it it really works fast too I will ask my doctor for now on if I needs to use it again
I've read these reviews and YIKES lots of people have had adverse side effects. I'm wondering what percentage they were prescribed. I believe mine is 0.4%. It's worked great. This is the first year in my life (i'm 29) that I've gotten a Yeast Infection. TERRIBLE. Nobody should ever have to deal with this. It makes you want to cut off your vagina. But I will say that I tried the over the counter Monostat which made it worse because I had an allergic reaction to it. The first time I tried Terconazole months ago when my doctor prescribed it, it was almost immediate relief. It is messy and the applicator isn't very easy or comfortable to get in, but it cleared up my YI in liek 3 or 4 days, but you use it for 7 days. AND it cleared up my allergic reaction to the Monostat. So far the only side effect I've noticed is burning upon first and sometimes second doses, which doesn't happen every time I use it (I've had 3 yeast infections now over the course of 6 months, and I think the culprit is the lubrication I use - girls be warned a lot of us are sensitive or allergic to glycerin so get a silicone based lube). The burning isn't unbearable though, but it's definitely still unpleasant. Although from the reviews I've read about Monostat, this drug seems better. Read More Read Less
This medication works well, however I experienced one of the side effects which was the cramps. Other than that, it did help.
This cleared my first ever yeast infection right up. I was on the three day dose and I had no side effects at all. The applicator is kind of intimidating because of the size, and I wish it was more rounded on top for easier application but other than that I definitely recommend this drug.
It's still the first day. Very messy but I have relief I just don't understand the how to clean myself part. I hope it works. I'll be back to talk about my final thoughts. I really hope it works this is my first time having this. - A.L
This medication has been a life saver! I felt relief after the first night of using it and now I am on my 5th night and feel no itching, burning and have no yeasty discharge. Some cream does come out during the day but anything beats not having a yeast infection. I had no side effects so DEFINITELY recommended.
This was a miracle drug for me. Yes, it was a little messy(I simply used it at bed time and wore a pad). But, messy I can handle. It's the burning and itching that drove me crazy.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.Read More